EXISTENCE AND UNIQUENESS THEOREM FOR INCREMENTAL VISCOELASTICITY.

R Quintanilla, H. T. Williams

Research output: Contribution to journalArticle

Abstract

Equations are develped which describe motions of a viscoelastic body which are incremental in the sense that they are close to a nonequilibrium nonlinear deformation of the body and an existence and uniqueness theorem for these equations with Dirichlet boundary conditions is proved. The paper is concluded with the remark that the Dirichlet problems of incremental viscoelasticity is well posed.

Original languageEnglish
Pages (from-to)287-294
Number of pages8
JournalQuarterly of Applied Mathematics
Volume43
Issue number3
Publication statusPublished - Oct 1985

Fingerprint Dive into the research topics of 'EXISTENCE AND UNIQUENESS THEOREM FOR INCREMENTAL VISCOELASTICITY.'. Together they form a unique fingerprint.

Cite this